# SDR AT0000276

- Difficulty date: May 18, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EA1CS2522D
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT ENGINE NACELLE EMERGENCY LIGHT NOT ILLUMINATING.  REMOVED AND REPLACED BATTERY PACK IAW DC9 MM 33-50.
